# SDR 2011FA0000356

- Difficulty date: May 31, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N693SH
- Make and model: Amd FALCON900
- Aircraft serial: 43
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPARENT RAZOR BLADE OR KNIFE MARKS (SCRATCHES) ALONG THE OUTSIDE OF THE FUSELAGE SKINS (PRESSURE VESSEL) AT LOCATIONS WHERE THE WING TO FUSELAGE FAIRINGS ARE ATTACHED BETWEEN FRAMES 11 AND 27 AT STRINGER 12 LT AND RT SIDES.
